Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 118, NWS Memphis, TN

May 4, 2021Calhoun County, Chickasaw County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 4, 2021, 2:58 PM CDT for Calhoun County, Chickasaw County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 2:58 PM CDT (19:58 UTC)
Expired
May 4, 2021, 3:45 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Calhoun County, MS, Chickasaw County, MS

The radar

The Columbus AFB radar (KGWX), 72 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 3:35 PM CDTTSTM WND DMGHouston, MSTREES AND POWER LINE DOWN IN RESIDENTIAL AREA OF HOUSTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 12:18 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WUUS54 KMEG 041958
SVRMEG
MSC013-017-042045-
/O.NEW.KMEG.SV.W.0118.210504T1958Z-210504T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
258 PM CDT Tue May 4 2021

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Chickasaw County in northeastern Mississippi...
  Southern Calhoun County in northeastern Mississippi...

* Until 345 PM CDT.

* At 258 PM CDT, a severe thunderstorm was located near Slate
  Springs, or 20 miles west of Montpelier, moving east at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Houston, Calhoun City, Vardaman, Derma, Slate Springs, Pyland,
  Trebloc, Big Creek, Woodland, Sparta, Thorn, Van Vleet,
  Parkersburg, Thelma, Tabbville, McCondy, Anchor, Atlanta, Buena
  Vista and Slate Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8944 3407 8879 3381 8874 3381 8893
      3375 8893 3375 8903 3374 8904 3374 8919
      3372 8919 3372 8940
TIME...MOT...LOC 1958Z 249DEG 36KT 3372 8930 

HAIL...<.75IN
WIND...70MPH
 
$$

SWB
3 follow-up statements
491 
WWUS54 KMEG 042008
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
308 PM CDT Tue May 4 2021

MSC013-017-042045-
/O.CON.KMEG.SV.W.0118.000000T0000Z-210504T2045Z/
Chickasaw MS-Calhoun MS-
308 PM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CHICKASAW AND SOUTHEASTERN CALHOUN COUNTIES...

At 308 PM CDT, a severe thunderstorm was located 8 miles south of
Vardaman, or 13 miles west of Montpelier, moving east at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Houston, Vardaman, Pyland, Trebloc, Woodland, Sparta, Thorn, Van
Vleet, Parkersburg, Thelma, Tabbville, McCondy, Anchor, Atlanta and
Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3407 8879 3381 8874 3381 8893 3375 8893
      3375 8903 3374 8904 3374 8919 3372 8919
      3392 8928
TIME...MOT...LOC 2008Z 249DEG 36KT 3376 8918 

HAIL...<.75IN
WIND...70MPH
 
$$

SWB
647 
WWUS54 KMEG 042020
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
320 PM CDT Tue May 4 2021

MSC013-042030-
/O.CAN.KMEG.SV.W.0118.000000T0000Z-210504T2045Z/
Calhoun MS-
320 PM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi.

LAT...LON 3388 8914 3396 8914 3407 8879 3381 8874
      3381 8893 3375 8893 3375 8903 3374 8904
      3374 8907
TIME...MOT...LOC 2020Z 249DEG 36KT 3380 8904 

$$

MSC017-042045-
/O.CON.KMEG.SV.W.0118.000000T0000Z-210504T2045Z/
Chickasaw MS-
320 PM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CHICKASAW COUNTY...

At 320 PM CDT, a severe thunderstorm was located near Houston, moving
east at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Houston, Pyland, Trebloc, Woodland, Sparta, Thorn, Van Vleet,
Parkersburg, Thelma, Tabbville, McCondy, Anchor and Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3388 8914 3396 8914 3407 8879 3381 8874
      3381 8893 3375 8893 3375 8903 3374 8904
      3374 8907
TIME...MOT...LOC 2020Z 249DEG 36KT 3380 8904 

HAIL...<.75IN
WIND...70MPH
 
$$

SWB
994 
WWUS54 KMEG 042036
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
336 PM CDT Tue May 4 2021

MSC017-042045-
/O.EXP.KMEG.SV.W.0118.000000T0000Z-210504T2045Z/
Chickasaw MS-
336 PM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW COUNTY WILL EXPIRE
AT 345 PM CDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire 
However gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi.

Remember, a Severe Thunderstorm Warning still remains in effect for
Chickasaw and Monroe Counties.

LAT...LON 3388 8914 3396 8914 3407 8879 3381 8874
      3381 8893 3375 8893 3375 8903 3374 8904
      3374 8907
TIME...MOT...LOC 2035Z 249DEG 36KT 3385 8888 

$$

SWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 12:17 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 4, 12:17 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1217 PM CDT Tue May 4 2021

.UPDATE...
Updated 18z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 426 AM CDT Tue May 4 2021/

DISCUSSION...

A busy night across northern portions of the Mid-South at this
hour. A line of severe thunderstorms, currently along the
Mississippi River, has begun to quickly accelerate and weaken
across west Tennessee. Instances of severe wind gusts are still
possible, but storm structure looks less impressive now. After
this area of storms moves east of the area, we should see a break
in convection through late morning.

The atmosphere is expected to recover through late morning as
temperatures climb to near 80F and dewpoints remain in the 70s.
The next round of storms will approach the region from the
southwest, as another shortwave lifts out of Texas. Instability
will surge to 3500 MLCAPE over north Mississippi and may creep
into west Tennessee as well. Latest Hi-Res Convective Allowing
Models (CAMs) show storms firing up near the Delta around noon
and lifting ENE across north Mississippi and portions of west
Tennessee. Bulk Shear will increase to 50 kts, SRH will approach
250 m2/s2, and LCLs will be quite low. The combination of all
three will support a healthy tornado risk as well as large hail
and damaging winds.

Storm mode may start as multi-cellular with embedded supercells
and then morph into a loosely organized QLCS or bow echo. All
modes of severe weather will be in play this afternoon and SPC's
outlined Enhanced Risk covers our area quite well. The threat will
diminish by late afternoon as storms push east of the area. A
cold front will then approach the area from the northwest around
sundown. A few showers and thunderstorms will form along the
front, but are not anticipated to be severe as upper level forcing
will be rather weak.

Behind the front, the Mid-South will see several a nice string of
nearly perfect weather days. Expect plenty of sunshine and low
humidity. Highs will only top out around 70F for both Wednesday
and Thursday. Low temperatures will be quite cool with readings in
the upper 40s and lower 50s. A reinforcing front will move
through the region Thursday night. With limited moisture in place
and weak forcing, just a low chance of rain was carried across
the north. Friday will feature abundant sunshine and highs in the
lower 70s once again.

Return flow will setup across the Mid-South on Saturday, as a
large surface low organizes to the lee of the Rockies. A warm
front is expected to lift north across the region and a few
showers or thunderstorms may accompany the front in the afternoon
and evening hours. A weak shortwave is expected to move through
the region on Sunday with a chance of scattered storms expected
across much of the region for Mother's Day.

Unsettled weather will remain over the Mid-South through early
next week as a series of shortwaves rotate through the region.

AC3

&&

.AVIATION...
/18z TAFs/
Showers and thunderstorms will continue across north Mississippi
through this evening. Areas north should have a brief chance of
thunderstorm development but TUP has the greatest chance. Winds
will remain elevated through the TAF period. CIGs will eventually
improve by the end of the TAF period at JBR, MEM and MKL.

SWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 4, 5:51 AM CDT, 9 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
551 AM CDT Tue May 4 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-051300-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
551 AM CDT Tue May 4 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Another round of severe thunderstorms is expected this afternoon,
mainly south of I-40. Damaging winds, large hail, and tornadoes
are all possible. See website for additional details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Tuesday afternoon.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

AC3

In the hours before

Special weather statement, May 4, 12:24 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
1224 PM CDT Tue May 4 2021

MSZ016-022>024-041800-
Monroe MS-Lee MS-Calhoun MS-Chickasaw MS-
1224 PM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 100 PM CDT
FOR...

Northwestern Monroe County in northeastern Mississippi...
Southeastern Lee County in northeastern Mississippi...
Southeastern Calhoun County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...

At 1224 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Vardaman, or 12
miles west of Houston, moving east at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northwestern Monroe...southeastern Lee...southeastern
Calhoun and Chickasaw Counties should monitor this storm closely.

LAT...LON 3391 8934 3416 8858 3387 8844 3381 8875
      3381 8893 3377 8893 3374 8911 3374 8919
      3372 8920 3372 8926
TIME...MOT...LOC 1724Z 249DEG 48KT 3383 8921

SWB
Special weather statement, May 4, 12:36 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
1236 PM CDT Tue May 4 2021

ARZ058-MSZ007-008-010>012-041800-
Phillips AR-Tunica MS-Coahoma MS-Panola MS-Tate MS-Quitman MS-
1236 PM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 100 PM CDT
FOR...

East central Phillips County in eastern Arkansas...
Southern Tunica County in northwestern Mississippi...
Northeastern Coahoma County in northwestern Mississippi...
Northern Panola County in northwestern Mississippi...
Southwestern Tate County in northwestern Mississippi...
Northern Quitman County in northwestern Mississippi...

At 1236 PM CDT...a strong thunderstorm producing pea size hail or
larger was located over Friars Point, or 11 miles north of
Clarksdale, moving east at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in east central Phillips...southern Tunica...northeastern
Coahoma...northern Panola...southwestern Tate and northern Quitman
Counties should monitor this storm closely.

LAT...LON 3422 9069 3440 9079 3472 8997 3438 8972
TIME...MOT...LOC 1736Z 249DEG 48KT 3435 9063

SWB
Special weather statement, May 4, 1:53 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Memphis TN
153 PM CDT Tue May 4 2021

MSZ020-021-041930-
Tallahatchie MS-Yalobusha MS-
153 PM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 PM CDT
FOR...

Tallahatchie County in northwestern Mississippi...
Yalobusha County in northwestern Mississippi...

At 152 PM CDT...a strong thunderstorm producing winds in excess of 40
mph was located over Minter City, or 15 miles east of Drew, moving
east at 30 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Tallahatchie and Yalobusha Counties should monitor this
storm closely.

LAT...LON 3370 9030 3375 9030 3377 9018 3378 9017
      3381 9018 3381 9045 3397 9045 3417 8976
      3416 8972 3418 8971 3387 8956 3387 8977
      3390 8977 3390 8992 3382 8993 3381 9013
      3372 9014 3374 9024 3369 9027
TIME...MOT...LOC 1852Z 258DEG 28KT 3378 9026

SGW
Special weather statement, May 4, 2:02 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Memphis TN
202 PM CDT Tue May 4 2021

MSZ002>004-013-014-041930-
Lafayette MS-Tippah MS-Marshall MS-Union MS-Benton MS-
202 PM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 PM CDT
FOR...

Northeastern Lafayette County in northwestern Mississippi...
Southwestern Tippah County in northeastern Mississippi...
Southeastern Marshall County in northwestern Mississippi...
Union County in northeastern Mississippi...
Benton County in northeastern Mississippi...

At 202 PM CDT...a strong thunderstorm producing wind gusts up to 50
mph was located near Laws Hill, or 10 miles north of Oxford, moving
east at 30 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern Lafayette...southwestern Tippah...southeastern
Marshall...Union and Benton Counties should monitor this storm
closely.

LAT...LON 3448 8879 3435 8958 3460 8965 3500 8929
      3499 8921
TIME...MOT...LOC 1902Z 258DEG 28KT 3451 8955

SGW
Special weather statement, May 4, 2:23 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Memphis TN
223 PM CDT Tue May 4 2021

MSZ002>004-013>015-021-022-041945-
Lafayette MS-Pontotoc MS-Tippah MS-Marshall MS-Union MS-Benton MS-
Calhoun MS-Yalobusha MS-
223 PM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 PM CDT
FOR...

Lafayette County in northwestern Mississippi...
Western Pontotoc County in northeastern Mississippi...
Southwestern Tippah County in northeastern Mississippi...
Southeastern Marshall County in northwestern Mississippi...
Union County in northeastern Mississippi...
Southern Benton County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Yalobusha County in northwestern Mississippi...

At 216 PM CDT...strong thunderstorms producing winds at least 40 mph
was located along a line extending from 6 miles north of Etta to near
Coffeeville. Movement was east at 10 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Lafayette...western Pontotoc...southwestern Tippah...
southeastern Marshall...Union...southern Benton...Calhoun and
Yalobusha Counties should monitor this storm closely.

LAT...LON 3387 8951 3387 8977 3390 8977 3390 8992
      3395 8993 3416 8976 3417 8972 3421 8972
      3470 8933 3463 8875 3372 8940 3372 8951
TIME...MOT...LOC 1916Z 276DEG 9KT 3457 8920 3394 8969

SWB
Local storm report, May 4, 2:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ASHLAND                 34.83N  89.18W
05/04/2021  E1.00 INCH       BENTON             MS   TRAINED SPOTTER

            A SMALL AMOUNT OF QUARTER INCH FELL IN ASHLAND.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 4:47 AM CDTAreal Flood AdvisoryMEGDeSoto73 min
May 4, 7:15 AM CDTSpecial Weather StatementMEGMonroe30 min
May 4, 9:44 AM CDTSpecial Weather StatementMEGMonroe46 min
May 4, 9:48 AM CDTSpecial Weather StatementMEGCalhoun, Chickasaw, Yalobusha57 min
May 4, 10:44 AM CDTSpecial Weather StatementMEGCalhoun, Chickasaw, Lee, Pontotoc46 min
May 4, 10:52 AM CDTSpecial Weather StatementMEGMonroe23 min
May 4, 11:44 AM CDTSpecial Weather StatementMEGChickasaw31 min
May 4, 12:24 PM CDTSpecial Weather StatementMEGChickasaw, Monroe36 min
May 4, 12:36 PM CDTSpecial Weather StatementMEGPanola, Tate24 min
May 4, 1:06 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate24 min
May 4, 1:27 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union33 min
May 4, 1:53 PM CDTSpecial Weather StatementMEGTallahatchie, Yalobusha37 min
May 4, 2:02 PM CDTSpecial Weather StatementMEGBenton, Union28 min
May 4, 2:23 PM CDTSpecial Weather StatementMEGCalhoun, Lafayette, Union, Yalobusha22 min
May 4, 2:25 PM CDTAreal Flood AdvisoryMEGYalobusha3 hr
May 4, 2:30 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah30 min
May 4, 2:37 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union26 min
May 4, 2:54 PM CDTAreal Flood AdvisoryMEGLafayette3 hr
May 4, 3:00 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah19 min
May 4, 3:02 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union16 min
May 4, 3:17 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee28 min
May 4, 3:33 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe57 min
May 4, 3:58 PM CDTAreal Flood AdvisoryMEGLee3 hr
May 4, 4:10 PM CDTSpecial Weather StatementMEGDeSoto35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.